Suspected ciprofloxacin-induced hepatotoxicity.

@article{Villeneuve1995SuspectedCH,
  title={Suspected ciprofloxacin-induced hepatotoxicity.},
  author={J. P. Villeneuve and Christopher T. Davies and Jean Cȏt{\'e}},
  journal={The Annals of pharmacotherapy},
  year={1995},
  volume={29 3},
  pages={
          257-9
        }
}
OBJECTIVE To report a case of probable ciprofloxacin-induced hepatotoxicity. CASE SUMMARY A 44-year-old woman developed severe hepatitis 3 weeks after initiation of a 7-day course of oral ciprofloxacin therapy. Liver biopsy showed severe hepatic necrosis, and other causes of liver injury were excluded. Liver function test results returned to normal 4 months after the appearance of jaundice. DISCUSSION The time course of events suggested that ciprofloxacin was the cause of severe hepatitis… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 14 CITATIONS

Stenotrophomonas maltophilia induzierte Endophthalmitis

VIEW 6 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Clinical and histopathologic features of fluoroquinolone-induced liver injury.

  • Clinical gastroenterology and hepatology : the official clinical practice journal of the American Gastroenterological Association
  • 2011